# SDR SWIA20230103

- Difficulty date: January 3, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRAP AT FS 559.00 BETWEEN RBL 27 - RBL 45     (C-CHECK RO 2/14/2023)    REPAIRED FLOOR SUPPORT STRAP AT FS. 559.00 BETWEEN RBL 27 - RBL 45 REF. CRJ200 SRM 51-42-06 & CRJ20 SRM 51-40-11. AND DWG 601R31145 REV M. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
